# SDR VNAA9700013

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS STRUCK IN THE AREA OF THE AFT RT ENGINE, BY A CATERING TRUCK.  THE AIRCRAFT WAS PARKED AT THE GATE.  MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO CAK MAINTENANCE BASE.  THE AIRCRAFT WAS THEN FLOWN TO CAK ON THE FERRY PERMIT WITHOUT ANY FURTHER INCIDENT.  CURRENTLY THE AIRCRAFT IS STILL IN MAINTENANCE, AWAITING SHIPMENT OF A REPLACEMENT AFT COWLING.
